# SDR 62691

- Difficulty date: January 16, 2003
- Submitted: January 16, 2003
- Operation: General aviation
- Aircraft: N909HH
- Make and model: Gulstm 690D
- Aircraft serial: 15035
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Grooved
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS CLEVELAND BRAKES INSTALLED.  THE CLEARANCE BETWEEN THE TIRE SIDEWALL AND BRAKE IN MINIMAL.  WHEN THE SIDEWALL FLEXES DURING LANDING IT CONTACTS THE BRAKE CAUSING A 360 DEGREE GROVE IN THE TIRE SIDEWALL.  THIS DOES NOT SEEM TO OCCUR WITH OTHER TIRE MANUFACTURES, ONLY WITH GOODYEAR FLIGHT CUSTOM II.
